# SDR ASAA2021101336286

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,605 hours, 16,668 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 902864
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE #1 A LOOP FIRE INOP. GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TASK 805 FOUND NO ACTIVE FAULTS AND OVERHEAT TEST OPS NORMAL. ALL ENG 1 LOOPS MEASURE WITHIN LIMITS. FOUND BROKEN STUD ON UPPER FAN LOOP A DECTECTOR. REPLACED UPPER FAN LOOP REF B737-800 AMM 26-11-02/401. RECHECKED ALL FAN LOOPS AND PERFORMED HARNESS SHAKE DOWN WITH NO FAULTS NOTED. PERFORMED BITE TEST AND FOUND NO FAULTS. OVERHEAT TEST OPS NORMAL ON LOOP A ENG 1.
